Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Convergence in measure for semigroup-valued integrals


Author: Isidore Fleischer
Journal: Proc. Amer. Math. Soc. 101 (1987), 299-305
MSC: Primary 28B10; Secondary 46G10
DOI: https://doi.org/10.1090/S0002-9939-1987-0902545-8
MathSciNet review: 902545
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The semigroup-valued integral of M. Sion [S] is reformulated for a general notion of approximation by sums of values taken by a set function integrand. A convergence in measure theorem is established, which yields both his pointwise dominated convergence theorem as well as an integrability criterion which specializes to his existence theorem.


References [Enhancements On Off] (What's this?)

  • [B] R. G. Bartle, A general bilinear vector integral, Studia Math. 15 (1956), 337-352. MR 0080721 (18:289a)
  • [DS] N. Dunford and J. T. Schwartz, Linear operators, Part I, Interscience, New York, 1958.
  • [F] I. Fleischer, Ein Integralimesaustauschsatz, Math. Ann. 148 (1962), 367-371. MR 0151569 (27:1554)
  • [F'] I. Fleischer, The interchange of order in repeated limits, Rocky Mountain J. Math. 5 (1975), 271-274. MR 0362184 (50:14626)
  • [Mi] H. Millington, Products of group-valued measures, Studia Math. 54 (1975), 7-27. MR 0404579 (53:8379)
  • [Mu] M. E. Munroe, Measure and integration, 2nd ed., Addison-Wesley, Reading, Mass., 1971. MR 0352379 (50:4866)
  • [S] M. Sion, A theory of semigroup valued measures, Lecture Notes in Math., vol. 355, Springer-Verlag, Berlin, 1973. MR 0450503 (56:8797)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28B10, 46G10

Retrieve articles in all journals with MSC: 28B10, 46G10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0902545-8
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society